Taking Acyclovir While On Juvederm
Our pharmacist answers the latest question regarding taking acyclovir while on Juvederm.
I am currently taking acyclovir for Herpes type 1 and having Juvederm filler injected in my face. I've had botox and no problems there. Should I have this done or not or what should I be concerned about or is this safe?
I cannot see any issue taking acyclovir while being on Juvederm therapy.
Acylovir is an antiviral medication that is primarily used against the herpes simplex virus and the varicella zoster virus. It works by inhibiting how the viruses replicate and therefore shortens the duration of an active infection. It unfortunately is only effective against actively replicating viruses (e.g. during an outbreak) and does not affect the virus in its latent state in our bodies. Still, in most cases it is very effective for treating outbreaks with symptoms improving in 3-7 days.
Juvederm is a proprietary formulation of a chemical known as hyaluronic acid. It is technically considered and classified as a medical device and not a drug as it is intended to only affect the structure of the body through no chemical action. It is basically a gel-like filler for wrinkles and facial lines. It also contains a small amount of lidocaine, an anesthetic that makes the injection more comfortable for the patient.
There is no interaction between acyclovir and Juvederm and they can be safely be administered together. The only possible issue if you have excessive scarring from cold sores. Juvederm is sometimes not used in patients with excessive facial scarring as its use has not been well studied in this population.
How long does it take L-theanine to get out of you...Jul 11, 2019
Can you let me know if there is anything in the me...Jul 03, 2019